# SDR SWIA2017111043967

- Difficulty date: October 13, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 24,428 hours, 24,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP IS CORRODED RBL 9.0 BETWEEN BS 409+16 - 409.00+112.  REMOVED AND REPLACE THE FLOORBEAM CAP IAW REO.
